MathSciNet Relay Station
MathSciNet bibliographic data
MR1249895 (95j:32035) 32G15 (30F60)
Zhang, Chaohui Nonextendability of the Bers isomorphism. Proc. Amer. Math. Soc. 123 (1995), no. 8, 2451–2458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement